Trudy Matematicheskogo Instituta im. V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1979, Volume 150, Pages 11–23 (Mi tm2476)  

This article is cited in 2 scientific papers (total in 2 papers)

Estimates of the error of cubature formulas with respect to smoothness of function

O. V. Besov


Full text: PDF file (1189 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1981, 150, 11–23

Bibliographic databases:
UDC: 517.392

Citation: O. V. Besov, “Estimates of the error of cubature formulas with respect to smoothness of function”, Investigations in the theory of differentiable functions of many variables and its applications. Part 7, Work collection, Trudy Mat. Inst. Steklov., 150, 1979, 11–23; Proc. Steklov Inst. Math., 150 (1981), 11–23

Citation in format AMSBIB
\Bibitem{Bes79}
\by O.~V.~Besov
\paper Estimates of the error of cubature formulas with respect to smoothness of function
\inbook Investigations in the theory of differentiable functions of many variables and its applications. Part~7
\bookinfo Work collection
\serial Trudy Mat. Inst. Steklov.
\yr 1979
\vol 150
\pages 11--23
\mathnet{http://mi.mathnet.ru/tm2476}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=544001}
\zmath{https://zbmath.org/?q=an:0416.65020|0473.65007}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1981
\vol 150
\pages 11--23


Linking options:
  • http://mi.mathnet.ru/eng/tm2476
  • http://mi.mathnet.ru/eng/tm/v150/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mynbaev K.T., “Cubature Formulas for Functions in the Weighted Anisotropic Sobolev–Liouville Space”, Doklady Akademii Nauk Sssr, 310:6 (1990), 1300–1302  mathnet  isi
    2. “The List of Scientific Works of O. V. Besov”, Proc. Steklov Inst. Math., 243 (2003), 7–10  mathnet  mathscinet  zmath
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:143
    Full text:66

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021